# SDR SIMA202001064002

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 47,414 hours, 42,525 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOP EICAS MESSAGE AFTER TAKEOFF "TRANSFERRED TO NRWC 622-MIA-03884"-C/A-ACCOMPLISHED REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR IAW EMB145 AMM 27-40-02, AND PERFORMED OPERATIONAL CHECKS. OPS CHECK GOOD.
